MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PERFORMA DIAGNOSTIC CATHETER

MERIT MEDICAL SYSTEMS, INC. PERFORMA DIAGNOSTIC CATHETER
Model Number 00884450011256
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the during a vascular procedure, the 4f catheter tip detached within the patient.The physician acquired retrograde vascular access and during catheter manipulations the catheter tip detached.The physician used a vascular snare device to retrieve the tip from the patient with no additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The product was examined visually and microscopically.The complaint is confirmed.The root cause was unable to be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
PERFORMA DIAGNOSTIC CATHETER
Common Device Name
DIAGNOSTIC CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
MDR Report Key9594349
Report Number3011642792-2020-00002
Device Sequence Number3244956
Product Code DQO
UDI-Device Identifier00884450011256
UDI-Public00884450011256
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K943739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number00884450011256
Device Catalogue Number7749-A0/B
Device Lot NumberI1350486
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2020
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer03/16/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;